Alert archive / Oregon / Frost Advisories in 2011
Frost Advisory 36, NWS Medford, OR
NWS Medford, OR issued this frost advisory at Nov 1, 2011, 3:00 AM PDT for Coos County, Curry County, Douglas County, Oregon. It took effect at Nov 2, 2011, 2:00 AM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2011, 3:00 AM PDT (10:00 UTC)
- In effect from
- Nov 2, 2011, 2:00 AM PDT
- Expired
- Nov 2, 2011, 9:00 AM PDT
- In force
- 7 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 10.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1628 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
470 WWUS76 KMFR 011000 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 300 AM PDT TUE NOV 1 2011 ORZ023-011600- /O.UPG.KMFR.FZ.A.0019.111102T0900Z-111102T1600Z/ /O.NEW.KMFR.FR.Y.0036.111102T0900Z-111102T1600Z/ /O.NEW.KMFR.FZ.W.0024.111102T0900Z-111102T1600Z/ /O.CON.KMFR.FZ.W.0023.000000T0000Z-111101T1600Z/ /O.CON.KMFR.FR.Y.0035.000000T0000Z-111101T1600Z/ CENTRAL DOUGLAS COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN 300 AM PDT TUE NOV 1 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. A FROST ADVISORY HAS ALSO BEEN ISSUED. THIS FROST ADVISORY IS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * TEMPERATURES...LOWS WILL BE IN THE LOWER TO MIDDLE 30S ACROSS THE UMPQUA BASIN THIS MORNING AND AGAIN WEDNESDAY MORNING. THE COLDEST TEMPERATURES WILL BE IN THE VALLEYS WHILE THE RIDGES WILL BE RELATIVELY WARMER. * LOCATIONS IN THE FREEZE WARNING INCLUDE: ROSEBURG...WINSTON... MYRTLE CREEK...YONCALLA. * LOCATIONS IN THE FROST ADVISORY INCLUDE: SUTHERLIN...DRAIN... ELKTON...OAKLAND...TRI-CITY...RIDDLE...CANYONVILLE...GLENDALE. * IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ021-011600- /O.UPG.KMFR.FZ.A.0019.111102T0900Z-111102T1600Z/ /O.NEW.KMFR.FR.Y.0036.111102T0900Z-111102T1600Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...NORTH BEND...COQUILLE 300 AM PDT TUE NOV 1 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...TEMPERATURES WILL DROP INTO THE MIDDLE TO UPPER 30S WEDNESDAY MORNING IN THE VALLEYS. * LOCATIONS INCLUDE: NORTH BEND...COQUILLE...MYRTLE POINT...POWERS. * IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ STOCKTON
3 follow-up statements
771 WWUS76 KMFR 011555 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 855 AM PDT TUE NOV 1 2011 ORZ023-020000- /O.EXP.KMFR.FZ.W.0023.000000T0000Z-111101T1600Z/ /O.EXP.KMFR.FR.Y.0035.000000T0000Z-111101T1600Z/ /O.CON.KMFR.FZ.W.0024.111102T0900Z-111102T1600Z/ /O.CON.KMFR.FR.Y.0036.111102T0900Z-111102T1600Z/ CENTRAL DOUGLAS COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN 855 AM PDT TUE NOV 1 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... ...FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING. THE FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. * TEMPERATURES...LOWS WILL BE IN THE LOWER 30S ACROSS THE UMPQUA BASIN AGAIN WEDNESDAY MORNING. THE COLDEST TEMPERATURES WILL BE IN THE VALLEYS WHILE THE RIDGES WILL BE RELATIVELY WARMER. * LOCATIONS IN THE FREEZE WARNING INCLUDE: ROSEBURG...WINSTON... MYRTLE CREEK...YONCALLA. * LOCATIONS IN THE FROST ADVISORY INCLUDE: SUTHERLIN...DRAIN... ELKTON...OAKLAND...TRI-CITY...RIDDLE...CANYONVILLE... GLENDALE. * IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ021-020000- /O.CON.KMFR.FR.Y.0036.111102T0900Z-111102T1600Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...NORTH BEND...COQUILLE 855 AM PDT TUE NOV 1 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. * TEMPERATURES...TEMPERATURES WILL DROP INTO THE MIDDLE TO UPPER 30S WEDNESDAY MORNING IN THE VALLEYS. * LOCATIONS INCLUDE: NORTH BEND...COQUILLE. * IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MSO
172 WWUS76 KMFR 012225 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 325 PM PDT TUE NOV 1 2011 ORZ023-021430- /O.CON.KMFR.FZ.W.0024.111102T0900Z-111102T1600Z/ /O.CON.KMFR.FR.Y.0036.111102T0900Z-111102T1600Z/ CENTRAL DOUGLAS COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN 325 PM PDT TUE NOV 1 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. * TEMPERATURES...LOWS WILL BE IN THE LOWER 30S ACROSS THE UMPQUA BASIN AGAIN WEDNESDAY MORNING. THE COLDEST TEMPERATURES WILL BE IN THE VALLEYS WHILE THE RIDGES WILL BE RELATIVELY WARMER. * LOCATIONS IN THE FREEZE WARNING INCLUDE: ROSEBURG...WINSTON... MYRTLE CREEK...YONCALLA. * LOCATIONS IN THE FROST ADVISORY INCLUDE: SUTHERLIN...DRAIN... ELKTON...OAKLAND...TRI-CITY...RIDDLE...CANYONVILLE... GLENDALE. * IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ021-021430- /O.CON.KMFR.FR.Y.0036.111102T0900Z-111102T1600Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...NORTH BEND...COQUILLE 325 PM PDT TUE NOV 1 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT WEDNESDAY. * TEMPERATURES...TEMPERATURES WILL DROP INTO THE LOWER TO MIDDLE 30S WEDNESDAY MORNING IN THE VALLEYS. * LOCATIONS INCLUDE: NORTH BEND...COQUILLE. * IMPACTS...SENSITIVE CROPS AND OTHER OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MSO/MAP
510 WWUS76 KMFR 021001 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 301 AM PDT WED NOV 2 2011 ORZ023-021600- /O.CON.KMFR.FZ.W.0024.000000T0000Z-111102T1600Z/ /O.CON.KMFR.FR.Y.0036.000000T0000Z-111102T1600Z/ CENTRAL DOUGLAS COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN 301 AM PDT WED NOV 2 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * TEMPERATURES...LOW TEMPERATURES WILL BE IN THE LOWER TO MIDDLE 30S THIS MORNING. THE COLDEST TEMPERATURES WILL BE IN THE VALLEYS WHILE THE RIDGES WILL BE RELATIVELY WARMER. * LOCATIONS IN THE FREEZE WARNING INCLUDE: ROSEBURG...WINSTON... MYRTLE CREEK...YONCALLA. * LOCATIONS IN THE FROST ADVISORY INCLUDE: SUTHERLIN...DRAIN... ELKTON...OAKLAND...TRI-CITY...RIDDLE...CANYONVILLE... GLENDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ORZ021-021600- /O.CON.KMFR.FR.Y.0036.000000T0000Z-111102T1600Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...NORTH BEND...COQUILLE 301 AM PDT WED NOV 2 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * TEMPERATURES...LOW TEMPERATURES WILL BE IN THE LOWER TO MIDDLE 30S THIS MORNING IN THE VALLEYS. * LOCATIONS INCLUDE: NORTH BEND...COQUILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ STOCKTON
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Nov 1, 1:12 AM PDT, 1 hour 48 minutes earlier.
Area forecast discussion, Nov 1, 1:12 AM PDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
112 AM PDT TUE NOV 1 2011
.DISCUSSION...01/00Z NAM IN.
QUIET BUT COOL WEATHER IN THE NEAR TERM...TURNING STORMY WEDNESDAY
AFTERNOON AND EVENING. SEVERAL SYSTEMS WILL MOVE THROUGH BETWEEN
WEDNESDAY AND SATURDAY.
SKIES ARE CLEARING THIS MORNING AS A SHORT WAVE DEPARTS THE AREA
AND OFFSHORE LOW LEVEL FLOW DRIES THE AREA OUT. HOWEVER...SOME LOW
CLOUDS ARE TRAPPED IN SOME OF THE WEST SIDE VALLEYS AND WILL
LIKELY REMAIN THERE UNTIL THEY BURN OFF TUESDAY MORNING.
AN UPPER LEVEL RIDGE WILL BUILD IN TODAY AND NORTHWEST FLOW ALOFT
WILL MAKE FOR A DRY BUT COOL WEATHER REGIME...EXCEPT NEAR
BROOKINGS. CONTINUING OFFSHORE FLOW WILL KEEP THE SKIES CLEAR
TUESDAY NIGHT WHICH...COMBINED WITH THE DRY AIR MASS IN
PLACE...WILL ALLOW FOR A LOT OF COOLING. WILL UPGRADE THE CURRENT
FREEZE WATCH IN EFFECT FOR ORZ023 TO A WARNING LATER THIS
MORNING...AND WILL ALSO ISSUE A FROST ADVISORY FOR ORZ021/023.
THE UPPER RIDGE WILL MOVE OUT TUESDAY NIGHT INTO WEDNESDAY AND THE
UPSTREAM TROUGH WILL MARCH RIGHT IN BEHIND IT. THIS TROUGH WILL
PUSH A FRONT ONSHORE WEDNESDAY EVENING. THE NAM/GFS/ECMWF ALL SPREAD
PRECIPITATION INLAND TO THE CASCADES WEDNESDAY NIGHT. GIVEN THE
DRY AIR MASS THIS SYSTEM IS MOVING INTO...THINK THE PRECIPITATION
AMOUNTS ARE A BIT OVERDONE...BUT NOT THE COVERAGE. HOWEVER...IT
WILL PRIME THE AIR MASS FOR WHAT COMES NEXT. SNOW LEVELS WILL ALSO
DROP DOWN TO AROUND 3500 FEET.
AS THE TROUGH APPROACHES THE COAST IT WILL DIG AND SLOW DOWN AND
SHORT WAVES MOVING THROUGH THE TROUGH WILL IMPACT THE FORECAST
AREA. EXPECT A COLD AND SHOWERY WEATHER REGIME THURSDAY INTO FRIDAY.
TEMPERATURES ALOFT ARE QUITE COLD THURSDAY AND THURSDAY NIGHT AND
THE MODEL LIFTED INDICES SUPPORT CONVECTION...SO ADDED SOME
ISOLATED MARINE THUNDERSTORMS DURING THAT INTERVAL.
THE TROUGH WILL DEPART TO THE EAST FRIDAY AND A FLAT RIDGE WILL
BRIEFLY BUILD INTO THE AREA FOR A BREAK IN THE ACTION. HOWEVER...
ANOTHER STRONG SHORT WAVE WILL MOVE DOWN FROM THE GULF OF ALASKA
SATURDAY FOR ANOTHER ROUND OF SHOWERS THAT WILL LAST INTO SUNDAY.
BRIEF RIDGING WILL ALLOW ANOTHER BRIEF RESPITE ON MONDAY. THE GFS AND
ECMWF REMAIN ROUGHLY IN AGREEMENT THROUGH MONDAY...THEN DIFFER IN
THE TIMING OF SUBSEQUENT SYSTEMS BOTH BETWEEN MODELS AND FROM RUN-
TO-RUN WITHIN THE SAME MODEL. SO...CONFIDENCE IS MODERATE TO HIGH
THAT THE PATTERN WILL REMAIN WET NEXT WEEK...BUT CONFIDENCE IN
THE TIMING IS LOW.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL OVER MOST OF THE CWA
THROUGH TUESDAY NIGHT...EXCEPT FOR LOCAL MVFR CIGS BANKED AT THE
SOUTHERN END OF THE ROGUE VALLEY AND OVER PORTIONS OF THE
UMPQUA...ILLINOIS...AND COQUILLE BASINS. THESE AREAS WILL CLEAR
TO VFR BY TUESDAY AFTERNOON AND REMAIN VFR THROUGH TUESDAY NIGHT.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY FROM 3 AM TO 9 AM PDT TUESDAY FOR ORZ023.
FREEZE WARNING FROM 3 AM TO 9 AM PDT TUESDAY FOR ORZ023.
FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
FOR ORZ021-023.
CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 AM PDT TUESDAY FOR
PZZ350-356.
HAZARDOUS SEAS WARNING UNTIL 11 AM PDT TUESDAY FOR
PZZ350-356-370.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT TUESDAY FOR
PZZ370.
GALE WARNING UNTIL 11 AM PDT TUESDAY FOR PZZ376.
HAZARDOUS SEAS WARNING UNTIL 11 PM PDT TUESDAY FOR PZZ376.
15/15/18Hazardous weather outlook, Oct 31, 1:51 PM PDT, 13 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 151 PM PDT MON OCT 31 2011 ORZ023-011600- CENTRAL DOUGLAS COUNTY- 151 PM PDT MON OCT 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY. SEE WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 3:00 AM PDT | Freeze Warning | MFR | Coos, Douglas | 30 hr |
| Nov 1, 11:05 AM PDT | Small Craft Advisory for Hazardous Seas | MFR | 12 hr |
Nearby
Frost Advisories in Oregon, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.